Open Access
Translator Disclaimer
2006 An optimization problem with free boundary governed by a degenerate quasilinear operator
Krerley Oliveira, Eduardo V. Teixeira
Differential Integral Equations 19(9): 1061-1080 (2006).

Abstract

In this paper we study the existence, regularity and geometric properties of an optimal configuration to a free boundary optimization problem governed by the $p$-Laplacian operator.

Citation

Download Citation

Krerley Oliveira. Eduardo V. Teixeira. "An optimization problem with free boundary governed by a degenerate quasilinear operator." Differential Integral Equations 19 (9) 1061 - 1080, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35515
MathSciNet: MR2262097

Subjects:
Primary: 35R35
Secondary: 35J60 , 35J70 , 49J20 , 49N60

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.19 • No. 9 • 2006
Back to Top